Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Cracking lips, peeling skin. Taken Desowen, Momate,Flutivate. Want to get rid of disease

Hello Sir / Madam, Hi Iam Vinesh from Bangalore I’ am suffering from serious lip cracking & lip skin peeling problem since last 5 months. As you aware, I have been undergoing treatment from a well-known and most experienced skin doctor in Bangalore even toe I could not get desired results. In spite of that she had prescribed the trailing medicine. These are the medicines suggested by them for lip lick dermaties 1.Desowen 1-0-1 for 7days 0-0-1 for 5days 2.Momate - 1-0-1 for 3days 3.t - bact apply (if any blisters occurs) 4.Momate cream 1-0-1 for 5days 0-0-1 for 5days 5.Flutivate cream 1-0-1 for 5days 0-0-1 for 5days 6.Tacroz ferte 0.1% - 1-0-1 for 2weeks 7.Atonide Gel 1-0-1 for 1week 0-0-1 for week I would request you, to help me out to get rid of this strange disease. Anticipating your most esteemed feedback and remedies. Vinesh 0000
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description that you have given.It looks like you are suffering from Cheilitis.There are many different types of cheilitis due to different causes.It is very important to understand what is causing this before starting the treatment.Since i have not seen you.i would suggest you continue the treatment your dermatologist has prescibed.Apart from the treatment i would suggest you not to lick your lips,keep the lips supple by washing it with cold water and applying aquaphor lip repair,avoid excessive exposure to sun.If there is any oozing along with chapping it could be due to infective causes contact your dermatologist.
Answered: Mon, 1 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor